RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 2, Pages 284–286 (Mi dan8693)  

MATHEMATICS

Probabilistic inequalities for sums of independent random variables with values in a Banach space

S. V. Nagaev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Д. Александров
Received: 23.01.1985

Citation: S. V. Nagaev, “Probabilistic inequalities for sums of independent random variables with values in a Banach space”, Dokl. Akad. Nauk SSSR, 287:2 (1986), 284–286

Citation in format AMSBIB
\Bibitem{Nag86}
\by S.~V.~Nagaev
\paper Probabilistic inequalities for sums of independent random
variables with values in a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 2
\pages 284--286
\mathnet{http://mi.mathnet.ru/dan8693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835084}
\zmath{https://zbmath.org/?q=an:0606.60027}


Linking options:
  • http://mi.mathnet.ru/eng/dan8693
  • http://mi.mathnet.ru/eng/dan/v287/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019